# SDR DL76G992517

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Gouged/Dented
- Location: Fs1425, S-34&35l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1425, STRG 34L-35L, DENT/GOUGE REPAIR.  THE FUSELAGE SKIN WAS DENTED AND GOUGED AT FS 1425 OVER STRINGERS 34L AND 35L BY GROUND EQUIPMENT.  THERE WAS NO DAMAGE TO THE UNDERLYING STRUCTURE.  THE SKIN DAMAGE WAS    REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 368748-14.
